Собственные коллинеации в k-сетях

В.И. Дементьева

Matematiceskie issledovanija (1969)

  • Volume: 4, Issue: 1, page 161-167
  • ISSN: 0542-9994

How to cite


Дементьева, В.И.. "Собственные коллинеации в k-сетях." Matematiceskie issledovanija 4.1 (1969): 161-167. <http://eudml.org/doc/188957>.

author = {Дементьева, В.И.},
journal = {Matematiceskie issledovanija},
language = {rus},
number = {1},
pages = {161-167},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Собственные коллинеации в k-сетях},
url = {http://eudml.org/doc/188957},
volume = {4},
year = {1969},

AU - Дементьева, В.И.
TI - Собственные коллинеации в k-сетях
JO - Matematiceskie issledovanija
PY - 1969
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 4
IS - 1
SP - 161
EP - 167
LA - rus
UR - http://eudml.org/doc/188957
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.